2019
Том 71
№ 5

All Issues

Zhukova G. S.

Articles: 5
Article (Ukrainian)

Asymptotics of solutions of a system of linear inhomogeneous singularly perturbed differential equations

Zhukova G. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 10. - pp. 1421–1427

Article (Ukrainian)

A differential equation with a small parameter at the highest derivative

Zhukova G. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 4. - pp. 417-424

Article (Ukrainian)

Asymptotic properties of formal solutions

Chernykh N. P., Zhukova G. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 5. - pp. 554–561

Article (Ukrainian)

Structure of formal solutions of singularly perturbed n-th-order differential equations

Chernykh N. P., Zhukova G. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 6. - pp. 695–702

Article (Ukrainian)

Branching of eigenvalues of fredholm operators in the multidimensional case

Zhukova G. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 1. - pp. 20 – 25